# SDR ASAA2017082221703

- Difficulty date: August 22, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,981 hours, 4,299 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXTERIOR HANDLE WILL NOT SEAT IN ITS RECESS.  ACFT GROUNDED.  RESET L2 DOOR HANDLE INTO RECESS, OPS CHECK OF THE DOOR OPENING & CLOSING LATCH. OPS CHECKED GOOD. NO DEFECTS NOTED.
